Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A uniqueness result of Kähler Ricci flow with an application

Author: Xu-Qian Fan
Journal: Proc. Amer. Math. Soc. 135 (2007), 289-298
MSC (2000): Primary 53C44; Secondary 58J37, 35B35
Published electronically: July 28, 2006
MathSciNet review: 2280196
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we will study the problem of uniqueness of Kähler Ricci flow on some complete noncompact Kähler manifolds and the convergence of the flow on $ \mathbb{C}^n$ with the initial metric constructed by Wu and Zheng.

References [Enhancements On Off] (What's this?)

  • 1. H.-D. Cao, Existence of gradient Kähler-Ricci solitons, Elliptic and parabolic methods in geometry (Minneapolis, MN, 1994), 1-16, A K Peters, Wellesley, MA, 1996. MR 1417944 (98a:53058)
  • 2. A. Chau, Convergence of the Kähler-Ricci flow on noncompact manifolds, preprint.
  • 3. A. Chau and O. C. Schnuerer, Stability of gradient Kähler-Ricci solitons, arXiv: math. DG/0307293.
  • 4. A. Chau and L.-F. Tam, Gradient Kähler-Ricci solitons and a uniformization conjecture, arXiv: math.DG/0310198.
  • 5. B.-L. Chen and X.-P. Zhu, Uniqueness of the Ricci flow on complete noncompact manifolds, arXiv: math.DG/0505447.
  • 6. X.-Q. Fan, Thesis, The Chinese University of Hong Kong, (2004).
  • 7. R. S. Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geom. 17 (1982), 255-306. MR 0664497 (84a:53050)
  • 8. R. S. Hamilton, The formation of singularities in the Ricci flow, Surv. Differ. Geom. 2 (1995), 7-136, International Press. MR 1375255 (97e:53075)
  • 9. N.-M. Mok, Y.-T. Siu and S.-T. Yau, The Poincaré-Lelong equation on complete Kähler manifolds, Compositio Math. 44 (1981), 183-218. MR 0662462 (84g:32011)
  • 10. L. Ni, Y.-G. Shi and L.-F. Tam, Poisson equation, Poincaré-Lelong equation and curvature decay on complete Kähler manifolds, J. Differential Geom. 57 (2001), 339-388. MR 1879230 (2002j:53042)
  • 11. L. Ni and L.-F. Tam, Plurisubharmonic functions and the structure of complete Kähler manifolds with nonnegative curvature, J. Differential Geom. 64 (2003), 457-524. MR 2032112 (2005a:32023)
  • 12. L. Ni and L.-F. Tam, Kähler-Ricci flow and the Poincare-Lelong equation, Comm. Anal. Geom. 12 (2004), 111-141. MR 2074873 (2005f:53108)
  • 13. W.-X. Shi, Deforming the metric on complete Riemannian manifolds, J. Differential Geom. 30 (1989), 223-301. MR 1001277 (90i:58202)
  • 14. W.-X. Shi, Ricci flow and the uniformization on complete noncompact Kähler manifolds, J. Differential Geom. 45 (1997), 94-220. MR 1443333 (98d:53099)
  • 15. B. Wong and Q. Zhang, Refined gradient bounds, Poisson equations and some applications to open Kähler manifolds, Asian J. Math. 7 (2003), 337-364. MR 2129327
  • 16. H.-H. Wu and F.-Y. Zheng, Examples of positively curved complete Kähler manifolds, preprint.
  • 17. F.-Y. Zheng, Private communications.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C44, 58J37, 35B35

Retrieve articles in all journals with MSC (2000): 53C44, 58J37, 35B35

Additional Information

Xu-Qian Fan
Affiliation: Department of Mathematics, Jinan University, Guangzhou, 510632 People’s Republic of China

Keywords: K\"{a}hler Ricci flow
Received by editor(s): July 5, 2005
Received by editor(s) in revised form: August 10, 2005
Published electronically: July 28, 2006
Additional Notes: This research was partially supported by the studentship of The Chinese University of Hong Kong and the Foundation of Jinan University.
Communicated by: Richard A. Wentworth
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society